a month back i did a liver function test and only my sgpt was upnormal with 72 .
My sgot was 33 and bilirubin 0.9
Now after a month i had a another test done and my sgpt was within the normal range that is 42 where upper limit is 45 but my bilirubin is 1.4 .
i stopped medication for hives a week before this test.
During my first test also i stopped my medication for hives a day before the test .
do i need to worry about this varying LFT test ?
is this usually normal?
The enzyme levels are elevated in liver disorders. Besides this they are also elevated in conditions like muscle injury, strenuous exercise and sometimes due to medications. So, the levels can fluctuate. Also, the so called health products can also raise their levels. Normal levels of bilirubin is Total bilirubin: 0.3 to 1.9 mg/dL. Your values now are within the normal range, so please don't worry.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.